# SDR KBM2005F00307

- Difficulty date: October 18, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 10084B
- Condition: Failed
- Location: Attitude
- Part time: 16,149 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT WILL NOT HOLD CAGE.  REMOVED AND REPLACE.  (K)
